# SDR AALA970947

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 27R BETWEEN STA 950E AND STA 950F AROUND WATER FLAPPER DRAIN.  REMOVED AND BLENDED OUT CORROSION AND REPAIRED PER SRM 51-40-4 AND ESO 11697 DATED 5-1-97.  TST:  56,297 HRS.  CYCLES, 36,203.  (X)
